# SDR UALA2010050601547

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,135 hours, 13,414 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 100
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYD PUMP (EDP) LEAKING HYD FLUID FROM SHAFT SEAL AT 12 DROPS PER MINUTE DURING IDLE RUN.  REPLACED NR 1 EDP, LEAK CHECK OPS TEST OKAY.
